×

Zur Riemannschen Geometrie in Grassmannschen Mannigfaltigkeiten. (German) Zbl 0113.37102


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Whitney, H.: Differentiable manifolds. Ann. Math.37, 645-680 (1936). · JFM 62.1454.01
[2] Teleman, C.: Sur les variétés de Grassmann. Bull. math. Soc. sci. math. phys. Rép. Popul. Roumaine 2 (50), 203-224 (1958).
[3] Bourbaki, N.: Algèbre ch. III. Paris 1948. · Zbl 0039.25902
[4] Boerner, H.: Darstellungen von Gruppen. Berlin 1955. · Zbl 0068.01603
[5] Chern, S. S.: Topics in differential geometry (mimeogr. notes). Princeton: Inst. of Adv. Study 1951. · Zbl 0054.06801
[6] Eisenhart, L. P.: Riemannian geometry. Princeton 1949. · Zbl 0041.29403
[7] Cartan, É.: Oeuvres complètes. I. Paris 1952. · Zbl 0049.30302
[8] Nomizu, K.: Invariant affine connections on homogeneous spaces. Amer. J. Math.76, 33-65 (1954). · Zbl 0059.15805
[9] Helgason, S.: On Riemannian curvature of homogeneous spaces. Proc. Amer. Math. Soc.9, 831-838 (1958). · Zbl 0090.12603
[10] Pontrjagin, L.: Topological groups. Princeton 1946. · JFM 62.0443.02
[11] Weyl, H.: Gruppentheorie und Quantenmechanik. Leipzig 1928.
[12] Ehresmann, C.: Sur la topologie de certains espaces homogènes. Ann. Math.35, 396-443 (1934). · JFM 60.1223.05
[13] Kähler, E.: Über eine bemerkenswerte Hermitesche Metrik. Hamb. Abh.9, 173-186 (1933). · Zbl 0005.41301
[14] Chern, S. S.: Characteristic classes of Hermitian manifolds. Ann. Math.47, 85-121 (1946). · Zbl 0060.41416
[15] Hodge, W. U. P., u.D. Pedoe: Methods of algebraic geometry. I. Cambridge 1953.
[16] Blaschke, W.: Vorlesungen über Integralgeometrie. II. Leipzig 1937. · JFM 63.0675.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.